# SDR ASAA2016111318657

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 2,528 hours, 839 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012061
- Condition: Failed
- Part time: 2,524 hours, 838 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FL 350 .76 MACH `A` ENGAGED, LNAV/VNAV, FMC SOURCE SWITCH BOTH ON R DUE TO MEL 34-36J. RIGHT FMC SUBSEQUENTLY MOMENTARILY FAILED. VTK FLAGS ON BOTH MAP DISPLAY AND FMC, P/RST LIGHT ILLUMINATED, A/C REVERTED TO EWS AND ALT HOLD. A/P `A` REMAINED ENGAGED. MALFUNCTION SELF-CLEARED PRIOR TO QRH ACCOMPLISHED. GROUNDED - YES. REMOVED AND REPLACED #2 FMC COMPUTER PER B737-900 AMM 34-61-02-400-801. FMC OPS CHECK GOOD.
